Lower Stomach Pain After Taking Birth Control Pills?

Illustration of Lower Stomach Pain After Taking Birth Control Pills?
Illustration: Lower Stomach Pain After Taking Birth Control Pills? images-prod.healthline.com

afternoon, I want to ask. I am currently taking the KB pill. this is my first time using a contraceptive device. after 6 days of drinking, the lower abdomen is parallel to the lumbar bone that hurts the right side. the pain is not painful or prolonged, but a thin pain when pressed. yesterday the pain went left. why is that?

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The condition you are experiencing is most likely not related to the history of contraception you are using. Birth control pills are indeed one of the hormonal contraceptives that have certain effects when used, but the effects are usually in the form of weight gain, irregular menstruation, the appearance of acne, and mood swings. Even if there is pain, it is more pain related to the menstrual cycle, not pain that arises when the stomach is pressed.


So the condition that you experience is likely to occur due to several other diseases, such as:

Urinary tract infection
Stomach acid disease
Gastric pains
Kidney stones
Endometrial cyst

Miom
Inflammatory bowel


And maybe other diseases that can be known, must be examined directly first. Our advice, you should immediately consult a doctor, no need to fear hearing a dangerous diagnosis because the symptoms you are experiencing are most likely caused by a mild condition. But even though it is mild, a direct examination is still needed to confirm the condition. Your doctor may then ask you to do a urine test to make a conical possibility, and treatment later will depend on the results of this examination.


Meanwhile, no need to worry too much, multiply the consumption of water, reduce the consumption of food and beverages such as cabbage, cabbage, mustard greens, nuts and soft drinks, compress the stomach with warm compresses, do not resist urination, and consult a doctor immediately. So, hopefully answering your question.

: by

Related Question

Prolonged Pain In The Tooth Extraction After Tooth Extraction When Experiencing High Blood Pressure?

Prolonged Pain In The Tooth Extraction After Tooth Extraction When Experiencing High Blood Pressure?

(1 year ago)

After I extracted my tooth, it happened that my blood pressure before extracting it was 131/78. For my age it was quite high, and now I feel the effects of pain in the head after t... Read more

Treatment Of Warts?

Treatment Of Warts?

(12 months ago)

Hello, I want to ask. I got a wart on my hand then I applied the whiting mixed with an economic dab of soap then for a while it looked like a burn. A week later, black marks had ha... Read more

Headache Only And Bone Pain

Headache Only And Bone Pain

(1 year ago)

Sorry, my doc is feverish and my bones are aching, but the heat is just the head, that’s why, what medication should I take, thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *